# SDR CALA9900926

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1291
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 CRACK IN LONGERON 14R AT FS 1291.  THE CRACKED SECTION OF LONGERON WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 51-10-4, 51-10-3, 51-30-5, AND 53-02-18.
